MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VS4; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS SURESIGNS VS4; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number 863283
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the suresigns vs4 indicating that the speaker defective.Good faith efforts were made to see if the speaker produced sound at time of event.It is unknown if the device was in use on patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
The following functional tests and communications were performed: multiple good faith efforts attempts have been conducted to gather more information but have been unsuccessful.Based on the information available and the testing conducted, the cause of the reported problem is unknown.The reported problem was not confirmed.It was noted that a speaker was shipped to the customer, however multiple good faith efforts attempts have been conducted to gather more information but have been unsuccessful.It has been concluded that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
SURESIGNS VS4
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key23574781
Report Number1218950-2025-000675
Device Sequence Number9885674
Product Code MHX
UDI-Device Identifier00884838087095
UDI-Public(01)00884838087095
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K163649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number863283
Device Catalogue Number863283
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date11/17/2025
Date Device Manufactured06/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown